Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBardina i Simorra, Xaviercat
dc.contributor.authorRovira Escofet, Carlescat
dc.description.abstractBardina and Jolis [Stochastic process. Appl. 69 (1997) 83-109] prove an extension of Ito's formula for F(Xt, t), where F(x, t) has a locally square-integrable derivative in x that satisfies a mild continuity condition in t and X is a one-dimensional diffusion process such that the law of Xt has a density satisfying certain properties. This formula was expressed using quadratic covariation. Following the ideas of Eisenbaum [Potential Anal. 13 (2000) 303-328] concerning Brownian motion, we show that one can re-express this formula using integration over space and time with respect to local times in place of quadratic covariation. We also show that when the function F has a locally integrable derivative in t, we can avoid the mild continuity condition in t for the derivative of F in x.eng
dc.format.extent11 p.-
dc.publisherBernoulli Society for Mathematical Statistics and Probability-
dc.relation.isformatofReproducció del document publicat a:
dc.relation.ispartofBernoulli, 2007, vol. 13, núm. 3, p. 820-830-
dc.rights(c) ISI/BS, International Statistical Institute, Bernoulli Society, 2007-
dc.sourceArticles publicats en revistes (Matemàtiques i Informàtica)-
dc.subject.classificationIntegrals estocàstiquescat
dc.subject.classificationAnàlisi estocàsticacat
dc.subject.otherIntegrals estocàstiqueseng
dc.subject.otherStochastic analysiseng
dc.titleOn Ito's formula for elliptic diffusion processes-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
551774.pdf132.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.